# SDR AALA202407082731

- Difficulty date: July 4, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 61,380 hours, 37,143 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE240006
- Part serial: 2012
- Condition: Punctured
- Location: L1 Door Assist
- Part time: 63,765 hours, 37,240 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR ASSIST BOTTLE COPPER DISK WAS PUNTURED. REPLACED L1 DOOR ASSIST BOTTLE
